# SDR AALA202401089524

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 22,246 hours, 2,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGANCY LIGHT ARE CONTINUOUSLY ILLIMATED AT SEAT ROW 4D-7D AND 4H-7. MAINTENANCE FOUND DISCONNECTED, RE-ATTACHED PLUG TO WELS UNIT AND EMERGENCY LIGHTS OPS TEST ACCOMPLISHED IAW B787-A-33-51-00-00C-320A-A.
